# SDR 98ZZZX3010

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2110A
- Make and model: Beech 58P
- Aircraft serial: TJ129
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 0023810003
- Condition: Leaking
- Location: Fuel Quantity
- Part time: 2,287 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FUEL WAS NOTED LEAKING PAST RIGHT WING LEADING EDGE.  FUEL TANK UPPER TRANSMITTER, NEW UNIT INSTALLED.
